MAUDE Adverse Event Report: DRIVE; BATH SAFETY STOOL

DRIVE; BATH SAFETY STOOL
Model Number RTL12004KD
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On february 2, 2022, drive devilbiss healthcare received notice of an accident involving a bath safety stool.The end user's attorney reported that the end user was sitting on the unit when one of the legs "broke off," although photographs indicate that one of the legs bent.The attorney reported that the end user was injured and sought medical attention, and provided photographs of bruising on the end user's lower leg and angle.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH SAFETY STOOL
MDR Report Key14024807
Report Number2438477-2022-00031
Device Sequence Number2647108
Product Code ILS
UDI-Device Identifier00822383246581
UDI-Public822383246581
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2022
Report Date (Section F) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12004KD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/02/2022
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient Weight96 KG
Date Report Sent to FDA04/06/2022